Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 3, Pages 197-222

Correlated random walks with stay

Department of Statistical Science, Southern Methodist University, Dallas 75275, Texas, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram Lal and U. Narayan Bhat, “Correlated random walks with stay,” Journal of Applied Mathematics and Simulation, vol. 1, no. 3, pp. 197-222, 1988.